item(s) in your cart
Add more for free shipping!
item(s) in your cart
This order ships free!

Motrin

Motrin

Motrin caplets are used to relieve body pains, muscle pains, cramps, headaches, dental pain and can also get rid of fever. It does this due to the presence of its active ingredients Ibuprofen, which is one of the most trusted and effective pain relief ingredients in the pharmaceutical industry. It's an anti-inflammatory drug that works by preventing your body from producing certain substances that cause inflammation in the body.

Active Ingredients

The main ingredient in Motrin is Ibuprofen, which is about 200 mg in content, and other inactive ingredients like Iron Oxide, Stearic Acid, modified starch, titanium oxide, and a few others.

How to Use Motrin Capsules and Directions

The Motrin caplets can be taken orally with a glass of water every 4 to 6 hours until the pain subsides and the fever dies off. For adults and children above 12 years, 1 caplet is the approved dosage every 4 to 6 hours and may increase to 2 or 3 if the situation doesn't improve for the better. It's better to call your doctor at that point. For kids below the age of 12, the drug is taken according to their weight but you should ask your doctor first before administering it to kids.

Benefits of Using Motrin

Because we are concerned about the health of our customers, we are constantly improving on our efforts to provide them with the best products that can offer them optimal health benefits. On this product, here are the benefits of taking the Motrin Caplet. Relief from:

  • Headache
  • Back Pain
  • Menstrual cramps
  • Common cold
  • Pain from arthritis
  • Dental pain
  • Muscle aches

And lastly, the Motrin caplet can relieve fever from anyone after taking it in the meantime, but the patient should go to a doctor afterward.

Reset
Done